# SDR C2XA05TY005

- Difficulty date: January 13, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 4,842 hours, 2,605 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569009408
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION THE RIGHT AILERON TO PCA ATTACH FITTING HOUSING WAS GOUGED AND ELONGATED.  MAINTENANCE REMOVED AND REPLACED THE FITTING IAW EMB-145XR-AMM 27-11-00 AND EC5750-01177.
